Distance unimodular equivalence of graphs

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

7 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)611-626
Journal / PublicationLinear and Multilinear Algebra
Volume56
Issue number6
Publication statusPublished - Nov 2008

Abstract

Let G be a connected graph and D(G) be its distance matrix. In this article, the Smith normal forms of the integer matrices D(G) are determined for trees, wheels, cycles, complements of cycles and are reduced for complete multipartite graphs.

Research Area(s)

  • Complete multipartite graph, Cycle, Distance matrix of a graph, The Smith normal form, Tree, Wheel

Citation Format(s)

Distance unimodular equivalence of graphs. / Hou, Yaoping; Woo, Chingwah.
In: Linear and Multilinear Algebra, Vol. 56, No. 6, 11.2008, p. 611-626.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review